The amplitudes of nonlinear oscillations
Date of Original Version
Consider the nonlinear, nonautonomous differential equationy″(t)+p(t) f(y(t))=0,t0foru≠0, and∫0±∞f(u) du=∞. We obtain some results about the asymptotic behavior of the amplitudes of all oscillatory solutions of this equation. Combining this result with some known oscillation results, we obtain the global results for all solutions of our equation. © 2004 Elsevier Ltd. All rights reserved.
Applied Mathematics Letters
Kulenović, M. R.S., and N. Moussa. "The amplitudes of nonlinear oscillations." Applied Mathematics Letters 18, 5 (2005): 505-511. doi:10.1016/j.aml.2004.09.009.